Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Need liquid taper plan for Baclofen & Tizanidine


[St...]

Recommended Posts

Hi,

 

I've been taking Baclofen and Tizanidine for spasticity but they make me tired. Does anyone know good liquid tapering plans for these drugs?

 

I started tapering on 1/27/2019. I am using Jim Hawk's liquid tapering schedule for benozdiazepines, but I think that I can taper faster from Baclofen and Tizanidine.

 

Thanks!

 

Starlight

 

Link to comment
Share on other sites

[18...]

Tizanidine hydrochloride is soluble in water at a concentration that is greater than 20 mg/ml.

 

Source:

https://www.sigmaaldrich.com/catalog/product/sigma/t6950?lang=en&region=US

 

I did not find anything on the Baclofen, you will need to do some searching on that one.

 

I have never taken any of those medications, so I have no idea a rate % for them. May be someone else will have some experience with them. Have you looked in the "Other Medications" section?

 

However, I would not advise tapering multiple medications at the same time.

Link to comment
Share on other sites

Dear Benzo-Off,

 

Thanks for your reply and doing research for tapering schedules. Is there a rationale for not tapering all three drugs at the same time?

 

I started tapering on 1/27/19 and feel less sleepy but I am having some shoulder and neck spasticity today.

 

Thanks!

 

Starlight

Link to comment
Share on other sites

[18...]

The obvious issue is you would not know what medication is causing whatever symptom(s).

 

You also do not want to overtax your CNS (central nervous system). All these medications alone can cause their own tapering symptoms, better to tackle one at a time and slowly.

Link to comment
Share on other sites

Hi Benzo-off,

 

Thanks also for your information about Tizanidine's solubility in water. I have been dissolving Tizanidine and Baclofen in diluted Apple Cider vinegar.

 

I should be more patient to taper one drug at a time, but I'm eager to taper down or off of these drugs due to their side effects.

 

 

Link to comment
Share on other sites

Be very careful with baclofen. You’ve got GABA-A downregulation from the clonazepam and now you’re working on GABA-B downregulation with baclofen. If you haven’t been on it very long, I would probably put the clonazepam taper on hold and work down the baclofen before you make your total situation much worse.
Link to comment
Share on other sites

Dear Ethereal Remnant,

 

Can you please explain what might happen if I continue to taper from Clonazepam, Baclofen and Tizanidine simultaneously. I started the slow titration taper of all three drugs on 1/127/19. I have no side effects other than intermittent tinnitus and some mild increased spasticity at times.

 

Thanks,

 

Starlight

Link to comment
Share on other sites

Dear Ethereal Remnant,

 

Can you please explain what might happen if I continue to taper from Clonazepam, Baclofen and Tizanidine simultaneously. I started the slow titration taper of all three drugs on 1/127/19. I have no side effects other than intermittent tinnitus and some mild increased spasticity at times.

 

Thanks,

 

Starlight

 

I can’t speak for tizanidine but I can tell you that tapering clonazepam and baclofen at the same time can be tougher than doing them on their own. If things become unmanageable, I would just evaluate at that time but obviously it’s going to be hard to tell what drug is causing what since baclofen is a GABA-B agonist and thus has its own withdrawal side effects added to the GABA-A downregulation from the clonazepam.

 

I did just do some light reading on tizanidine and on paper, it actually shouldn’t be too awful to withdraw from but you’re talking about additive effects since you’re also tapering from two other drugs at once.

 

As long as you’re managing well, there’s no problem, just be careful and be cognizant of the fact that tapering three things at once may take longer than tapering them individually.

Link to comment
Share on other sites

Hi EtherealRemnant,

 

Thanks for your input. All of these drugs cause sedation and it feels good to not feel sleepy most of the day. My muscle tone has improved and I don't feel as weak. I'm dreaming now which is new for me since I was prescribed the drugs. I also tapered from caffeine, but still have a litttle more tapering to do.

 

I really appreciate this website and your feedback. Thanks.

 

Starlight

Link to comment
Share on other sites

×
×
  • Create New...